# SDR XNOA01157

- Difficulty date: October 7, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 49,335 hours, 47,023 cycles
- Engine: Pwa JT8D9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION OUT OF FLL, ALL RED WARNING LTS ILLUM FOR ENTIRE FLIGHT. ALSO THE TAIL SKID LT ILLUM FOR THE ENTIRE FLIGHT.  LG ACC UNIT FAILED PART(4) SECTION (F) OF FUNCTIONAL TEST.   REMOVED AND REPLACED LG ACC, OPS CK GOOD IAW B727 MM 32-09-121.  STATUS (ORIG/CLOSED)
